MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV RP PS TB TRL SZ9; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV RP PS TB TRL SZ9; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500999
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary
=
> examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During a total knee the articular was tight to insert and dr.(b)(6) used a mallet and tapped the insert and it exploded in half.All pieces and parts were recovered.Patient consequence? :no.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CONV RP PS TB TRL SZ9
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7446613
Report Number1818910-2018-57943
Device Sequence Number1125233
Product Code JWH
UDI-Device Identifier10603295135760
UDI-Public10603295135760
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500999
Device Lot NumberBFA0WGG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2018
Initial Date Received by Manufacturer 03/27/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight111